Coming Off Seroquel (Quetiapine)

After years of dependence on Seroquel I am finally down to the lowest dosage! I am so proud of myself! I am more alert, sleeping less and I have lost weight. I have had close monitoring from my doctor and replaced Seroquel with Ativan which I find works better for me. It is a really hard drug to come off- I have episodes of insomnia and I am surviving by taking short naps during the day. It is nice to have gone from sleeping 12-18 hours to a being awake and enjoying my life! 

19987229_10159061486500201_437073582_n

 AmyBelle

26 thoughts on “Coming Off Seroquel (Quetiapine)

      1. Not long. It dumped me. I thought it was working and was finally sleeping in a pattern and getting stuff done. It failed the psychiatrist said because I then broke down and without much insight at worst. I was hospitalized for the first time in 10 years and in nearly 25 years it is only my 2nd hospitalization following the major breakdown I had at 18.

        Like

      2. A while ago now. Things happen. It has been my life, not my hobby. Life on life’s terms. I am pretty strong for now.
        Keep getting better.

        Liked by 1 person

  1. I’m struggling with this too. It’s the most horrible drug I’ve ever been on and impossible for me to quit because even after trying to taper off it. I feel horrifically ill as soon as I stop. I was prescribed it for a sleep disorder:(

    Liked by 1 person

  2. I was on 150,mg, but I reduced it to 50mg. I have now been trying unsuccessfully to reduce the dosage to every other night. Unlike SSRI withdrawal, withdrawal effects are almost immdiare being felt the next day. It’s like severe morning sickness with major anxiety. Sorry you’ve been through this too x

    Liked by 1 person

    1. You poor thing! Well done on reducing it this far! How about you go down to 25mg which is the lowest dosage possible? Do that for a week then come off it completely. I think if you take it every other day as you say it is rough x

      Like

      1. Good idea. The only problem is I don’t see my psychiatrist until next month, but I want to find someone else. He wouldn’t take me off it before. I’d have to ask one of the on duty physicians at the clinic I go to if they’d be willing to reduce the dosage. The pills are too small to break in half x

        Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s